<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 37, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 1—207
On rings whose prime ideals are maximal
Chan Yong Hong, Nam Kyun Kim, and Tai Keun Kwak
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 1—9
Coincidence and saddle point theorems on generalized convex spaces
Sehie Park and In-Sook Kim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 11—19
Fixed points of nonexpansive maps on locally convex spaces
Joseph M. Ling
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 21—36
Generalized solutions of impulsive control systems and reachable sets
Chang Eon Shin and Ji Hyun Ryu
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 37—52
On joint Weyl and Browder spectra
Jin Chun Kim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 53—62
The category of intuitionistic fuzzy topological spaces
Seok Jong Lee and Eun Pyo Lee
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 63—76
A product formula for localization operators
Jingde Du and M. W. Wong
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 77—84
Comparison of Einstein manifolds with Thorpe manifolds
Hobum Kim and Jaeman Kim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 85—90
A note on singular quartic moment problem
Chunji Li
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 91—102
Depth of Tor
Sangki Choi
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 103—108
Iterative Approximations of Fixed Points for Asymptotically Nonexpansive Mappings in Banach Spaces
S.S. Chang, J.Y. Park, Y.J. Cho
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 109—119
Matchings in Line Graphs
Yunsun Nam
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 121—125
Lower Bounds on the Holomorphic Sectional Curvature of the Bergman Metric on Locally Convex Domains in $\mathbb C^n$
Sanghyun Cho, Jongchun Lim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 127—134
Representation of Operator Semi-Stable Distributions
Gyeong Suk Choi
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 135—152
Strong and Weak Convergence of the Ishikawa Iteration Method for a Class of Nonlinear Equations
M.O. Osilike
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 153—169
Hemicompactness and Hemiconnectedness of Hyperspaces
B.S. Baik, K. Hur, S.W. Lee, C.J. Rhee
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 171—179
Note on Contact Structure and Symplectic Structure
Mi Sung Cho, Yong Seung Cho
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 181—189
Natural Filtrations of Some Plethysms
Young Hie Kim, Hyoung J. Ko, Kyung Ae Lee
Bull. Korean Math. Soc. 2000 Vol. 37, No. 1, 191—207

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd